×

zbMATH — the first resource for mathematics

Banach ideals of operators with applications. (English) Zbl 0272.47024

MSC:
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
47L05 Linear spaces of operators
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
47D99 Groups and semigroups of linear operators, their generalizations and applications
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amemiga, I; Shiga, K, On tensor products of Banach spaces, (), 161-178 · Zbl 0079.32404
[2] Chatterji, S.D, Weak convergence in certain special Banach spaces, () · Zbl 0175.14503
[3] Cohen, J, Absolutely p-summing, p-nuclear operators and their conjugates, () · Zbl 0233.47019
[4] Cohen, J, A characterization of inner product spaces using 2-absolutely summing operators, Studia math., 38, 271-276, (1970) · Zbl 0203.43301
[5] Dunford, N; Schwarz, J, Linear operators I, (1958), Interscience New York
[6] \scP. Enflo, A counter example to the approximation problem, to appear. · Zbl 0286.46021
[7] \scT. Figiel, Some remarks on factorization of operators and the approximation problem, to appear. · Zbl 0257.47017
[8] Garling, D.J.H, Absolutely p-summing operators in Hilbert spaces, Studia math., 38, 319-331, (1970) · Zbl 0203.45502
[9] Garling, D.J.H; Gordon, Y, Relations between some constants associated with finite-dimensional Banach spaces, Israel J. math., 9, 346-361, (1971) · Zbl 0212.14203
[10] Gordon, Y, On p-absolutely summing constants of Banach spaces, Israel J. math., 7, 151-163, (1969) · Zbl 0179.17502
[11] Gordon, Y, Asymmetry and projection constants of Banach spaces, Israel J. math., 14, 50-62, (1973) · Zbl 0253.46024
[12] Grothendieck, A, Produits tensoriels topologiques et espaces nucléaires, Mem. amer. math. soc., 16, (1955) · Zbl 0064.35501
[13] Grothendieck, A, Résumé de la theorie métrique des produits tensoriels topologiques, Boletim soc. mat. sao paulo, 8, 1-79, (1956) · Zbl 0074.32303
[14] Holub, J.R, A characterization of subspaces of _p, Studia math., 42, 265-270, (1972) · Zbl 0212.14603
[15] Johnson, W, Factoring compact operators, Israel J. math., 9, 337-345, (1971) · Zbl 0236.47045
[16] Johnson, W; Rosenthal, H.P; Zippin, M, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. math., 9, 488-506, (1971) · Zbl 0217.16103
[17] Kadec, M.I, On linear dimension of the spaces Lp, Upsehi mat. nauk, 13, 95-98, (1958), (Russian)
[18] \scS. Kwapien, On operators factorizable through L_p-spaces, to appear. · Zbl 0246.47040
[19] Kwapien, S, A linear topological characterization of inner product spaces, Studia math., 38, 277-278, (1970) · Zbl 0203.43302
[20] Kwapien, S, On a theorem of L. Schwarz and its applications to absolutely summing operators, Studia math., 38, 193-201, (1970) · Zbl 0211.43505
[21] \scD. Lewis, Integral operators on \(L\)_p-spaces, Pacific J. Math., to appear.
[22] Lindenstrauss, J; Pelczynski, A, Absolutely summing operators in \(L\)_p-spaces and their applications, Studia math., 9, 275-326, (1968) · Zbl 0183.40501
[23] Lindenstrauss, J; Rosenthal, H.P, The \(L\)_p-spaces, Israel J. math., 7, 325-349, (1969) · Zbl 0205.12602
[24] Morrell, J.S; Retherford, J.R, p-trivial Banach spaces, Studia math., 43, 1-25, (1972) · Zbl 0211.14801
[25] Nachbin, L, A theorem of the Hahn-Banach type for linear transformations, Amer. math. soc. trans., 68, 28-46, (1950) · Zbl 0035.35402
[26] Nakano, H; Nakano, H, Über normierte teilweisgeordnete modulen, (), 301-307, Tokyo
[27] Persson, A, On some properties of p-nuclear and p-integral operators, Studia math., 35, 214-224, (1969) · Zbl 0184.17903
[28] Persson, A; Pietsch, A, p-nukleare und p-integrale abbildungen in banachräumen, Studia math., 33, 19-62, (1969) · Zbl 0189.43602
[29] Pietsch, A, Absolut-p-summierende abbildungen in normierten Räumen, Studia math., 28, 333-353, (1967) · Zbl 0156.37903
[30] Pietsch, A, Ideale von S_p-operatoren in banachräumen, Studia math., 38, 59-69, (1970) · Zbl 0213.14505
[31] Pietsch, A, Adjungierte normierten operatorenideale, Math. nach., 48, 189-211, (1971) · Zbl 0233.46084
[32] Pietsch, A, Absolutely p-summing operators in lp-spaces, I and II, () · Zbl 0249.47020
[33] \scJ. R. Retherford, Operator characterizations of \(L\)_p-spaces, Israel J. Math., in print. · Zbl 0253.46059
[34] Retherford, J.R; Stegall, C, Fully nuclear and completely nuclear operators with applications to \(L\)_1- and \(L\)∞-spaces, Trans. amer. math. soc., 163, 457-492, (1972) · Zbl 0225.47012
[35] Saphar, P, Produits tensoriels d’espace de Banach et classes d’applications linéaires, Studia math., 38, 71-100, (1970) · Zbl 0213.14201
[36] Saphar, P, Applications p-sommantes et p-decomposantes, C. R. acad. sci., 270, 1093-1096, (1970) · Zbl 0247.47017
[37] Saphar, P, Hypothèse d’approximation à l’ordre p dans LES espaces de Banach et approximation d’applications p absolument sommantes, Israel J. math., 13, 379-399, (1972)
[38] Schatten, R, Norm ideals of completely continuous operators, (1960), Berlin Göttingen Heidelberg · Zbl 0090.09402
[39] Schatten, R, A theory of cross spaces, (1950), Princeton Univ. Press · Zbl 0041.43502
[40] Schwartz, L, Applications p-radonifiantes et theorème de dualité, Studia math., 38, 203-213, (1970) · Zbl 0211.43601
[41] Schwartz, L, Un théoreme de dualité pour LES applications, radonifiantes, C. R. acad. sci., 268, 1410-1413, (1969) · Zbl 0181.43402
[42] Tong, A, Diagonal nuclear operators on l_p-spaces, Trans. amer. math. soc., 143, 235-247, (1969) · Zbl 0186.45602
[43] Zygmund, A, ()
[44] Rosenthal, H.P, On the subspaces of Lp(p > 2) spanned by sequences of independent random variables, Israel J. math., 8, 273-303, (1970) · Zbl 0213.19303
[45] Lindenstrauss, J, On the extension of operators with a finite dimensional range, Illinois J. math., 8, 488-499, (1964) · Zbl 0132.09803
[46] Kadec, M.I; Pelczynski, A, Bases, lacunary sequences and complemented subspaces in the spaces Lp, Studia math., 21, 161-176, (1962) · Zbl 0102.32202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.